# SDR AALA201706089036

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 13,026 hours, 4,965 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 106902
- Condition: Low Pressure
- Location: Hyd System
- Part time: 13,026 hours, 4,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  BLUE HYD PRESSURE DROPPED TO 200 PSI. REPLACED ACCUMULATOR IAW AMM 29-12-42-401.  AIRCRAFT WAS GROUNDED.
